# SDR IVSA074819

- Difficulty date: August 6, 2001
- Submitted: August 13, 2001
- Operation: General aviation
- Aircraft: N166DL
- Make and model: Urocop EC120B
- Aircraft serial: 1066
- Aircraft time: 226 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Module
- Part number: 122394R5123
- Condition: Burned Out
- Location: Light
- Part time: 227 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ANTI COLLISION LIGHT INOP.  FLASH TUBE FOUND BURNED AND CRACKED. REPLACEMENT TUBE ORDERED AND INSTALLED.  OPS CHECKED OK.
